# SDR 96ZZZX149

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N35HC
- Make and model: Cessna 550
- Aircraft serial: 5500151
- System (JASC): 2731 · Elevator Tab Control System
- Part: Wheel
- Part number: 55657561
- Condition: Broken
- Location: Elev Trim Ind
- Part time: 4,200 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR TRIM WHEEL 'GROOVES' FOR TRIM INDICATOR ARE BROKEN.  SUBMITTER STATED THIS IS DANGEROUS AS IT GIVES A 'FALSE' TRIM READING.  PART SHOULD BE MADE FROM ALUMINUM.
